Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-8  
 Basket 
Gorenstein dimensions modulo a regular element
Authors: Rajabi, Shahab; Yassemi, Siamak
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Journal of the Australian Mathematical Society
Volume: 99
Issue / Number: 2
Start Page: 260
End Page: 266
Document Type: Article
ID: 717591.0
 
Full text / Content available
On the Stanley depth of weakly polymatroidal ideals
Authors: Pournaki, Mohammad Reza; Seyed Fakhari, Seyed Amin; Yassemi, Siamak
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Archiv der Mathematik
Volume: 100
Issue / Number: 2
Start Page: 115
End Page: 121
Document Type: Article
ID: 681936.0
 
Full text / Content available
Bipartite S₂ graphs are Cohen-Macaulay
Authors: Yassemi, Siamak; Haghighi, Hassan; Zaare-Nahandi, Rahim
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie. Nouvelle Série
Volume: 53 (101)
Issue / Number: 2
Start Page: 125
End Page: 132
Document Type: Article
ID: 546050.0
 
Full text / Content available
What is Stanley depth?
Authors: Yassemi, Siamak; Tousi, Massoud; Pournaki, M. R.; Seyed Fakhari, S. A.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Notices of the American Mathematical Society
Volume: 56
Start Page: 1106
End Page: 1108
Document Type: Article
ID: 446238.0
 
Full text / Content available
Modules of finite homological dimension with respect to a semidualizing module
Authors: Yassemi, Siamak; Sather-Wagstaff, Sean
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Archiv der Mathematik
Volume: 93
Issue / Number: 2
Start Page: 111
End Page: 121
Document Type: Article
ID: 448519.0
 
Full text / Content available
Finiteness of Gorenstein injective dimension of modules
Authors: Yassemi, Siamak; Khatami, Leila; Tousi, Massoud
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Proceedings of the American Mathematical Society
Volume: 137
Issue / Number: 7
Start Page: 2201
End Page: 2207
Document Type: Article
ID: 449360.0
 
Full text / Content available
Characterization of modules of finite projective dimension via Frobenius functors
Authors: Yassemi, Siamak; Naseh, Saeed; Tousi, Massoud
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Manuscripta Mathematica
Volume: 130
Issue / Number: 4
Start Page: 425
End Page: 431
Document Type: Article
ID: 449362.0
 
Full text / Content available
The Lichtenbaum-Hartshorne theorem for modules which are finite over a ring homomorphism
Authors: Tousi, Massoud; Yassemi, Siamak
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Pure and Applied Algebra
Volume: 212
Issue / Number: 5
Start Page: 1222
End Page: 1228
Document Type: Article
ID: 378434.0
Entries: 1-8  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.